Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness, headache, cold, shivering. Taken Advil. Cause?

two days ago when i woke up, i felt dizzy. the side of my head was hurting really bad and i was really cold and shivering . but then i took advil and went to sleep and later i felt okay for a while but at night the same thing happened. although it wasnt as bad, i felt cold and my head hurt. also sometime i feel cold, hot, and normal even if the room temperature is stable. I am feeling a little better but still i want to know the cause of this sudden headache
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I have gone through your query and understood your concerns. In my opinion you must be facing tension type headaches in which you will get headache when you have stress. So I suggest you to avoid stressful activities and if it still there even you dont stress then you need to rule out migraine and cluster type headaches for which you need to have seperate treatement accordingly to get some relief. Thank you.
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor